I stopped using Propecia/Proscar, but I still can't get it up like I used to.

  • Posted by a hidden member.
    Log in to view his profile

    Nov 07, 2011 4:15 AM GMT
    I'm 25, I shouldn't have a problem with my sex drive, and I didn't have a problem back in July before I first started taking finistradine for hair loss. I stopped using it 7 days ago, hooked up with someone Wednesday and I just couldn't get it up like I used to and haven't been able to just rub one out like once upon a time.

    Have any of you used these meds before? How long did it take for you to get back to normal sexually?
  • Bowyn_Aerrow

    Posts: 357

    Nov 07, 2011 6:27 PM GMT
    What did your doctor say?

    You didn't talk to your doctor? I think you should.

    While Propecia has been known to cause 'issues' down yonder, they may be other underlying issues previously missed.


    http://www.propeciasideeffects.com/

    Propeciasideeffects.com was formed to spread the word about the undocumented potentially irreversible side effects caused by using Propecia (finasteride) 1mg each day. A number of males have suffered erectile dysfunction, impotence, low libido and gynecomestica after using Propecia. The shattering truth for these males is that the side effects did not disappear after ceasing finasteride.


    Mind they are using words like 'irreversible'

    I would thus urge you to see a doctor, get evaluated, and tell him/her what you have used, how much and see if there is any medical treatment needed or available.

  • Posted by a hidden member.
    Log in to view his profile

    Nov 14, 2011 11:23 AM GMT
    tryandbuy saidI'm 25, I shouldn't have a problem with my sex drive, and I didn't have a problem back in July before I first started taking finistradine for hair loss. I stopped using it 7 days ago, hooked up with someone Wednesday and I just couldn't get it up like I used to and haven't been able to just rub one out like once upon a time.

    Have any of you used these meds before? How long did it take for you to get back to normal sexually?


    How long did you stop using it? It shouldn't cause lasting effects. DHT is needed for erectile function in the penis, but both of those medications just block DHT.

    I'm not trying to be mean, but when you start seeing some more hair loss, it means your DHT production has resumed and you should be fine.

  • Posted by a hidden member.
    Log in to view his profile

    Nov 14, 2011 11:39 AM GMT
    Yeah I heard it can really fuck you up like the above poster said about irreversible symptoms. I mean it is great if you have a full head of hair, but if your dick doesn't work that just sucks.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 16, 2011 1:43 PM GMT
    Some thoughts:
    propecia blocks DHT we know that and DHT is a part of the equation for erections. I'm assuming you were taking it 1mg every day. Were you having issues with erections( note I didn't say ejaculation as that's controlled by the nervous system) when you were on it and were not with a partner? if not then we have your answer, its all in your head .....Anxiety/ depression/worry can be a potent erection killer. Second, you should never just stop taking any medication, its always best to taper off it. Third, you could try and just take it every other day, while the half-life of finestride is only 5-8 hrs, there have been some interesting studies i have read( cause i'm a dork) about its lingering effects. Furthermore, the effects of the med could last a few weeks before DHT levels rise back to their previous levels. Lastly you had been on it for, four months at this point and many side effects of this med lessen the longer your on it.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 16, 2011 11:31 PM GMT
    tryandbuy saidI'm 25, I shouldn't have a problem with my sex drive, and I didn't have a problem back in July before I first started taking finistradine for hair loss. I stopped using it 7 days ago, hooked up with someone Wednesday and I just couldn't get it up like I used to and haven't been able to just rub one out like once upon a time.

    Have any of you used these meds before? How long did it take for you to get back to normal sexually?
    Dude, your pictures are obviously fake/stolen; because if they weren't, you'd be able to get it up just by looking in the mirror.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 17, 2011 5:36 AM GMT
    id rather be bald with a raging hardon, than the opposite....icon_cool.gif
  • a303guy

    Posts: 829

    Nov 17, 2011 6:17 AM GMT
    I've been on 5mg per day Finasteride for nearly 11 years, to treat both hair loss and an enlarged prostate, and yes, I can say, absolutely, positively, that it worsened my erectile dysfunction. For about a year, we (my Dr and I) agreed to reduce my daily dose to 2.5mg, and about 2 months into that experiment my hairloss resumed partially, and my prostate issues returned fully. So, back to the 5mg dose. The ED is being handled effectively by either 50 or 100mg doses of Viagra, or multi-day doses of Cialis. To me, especially with regard to my genetic prostate issues, which killed my grandfather, and contributed to my father's early passing, I'm totally OK with not being able to get it up at will. Its all how you look at things, and what values you place on the various aspects of the medication's effects.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 17, 2011 6:19 AM GMT
    tryandbuy saidI'm 25, I shouldn't have a problem with my sex drive, and I didn't have a problem back in July before I first started taking finistradine for hair loss. I stopped using it 7 days ago, hooked up with someone Wednesday and I just couldn't get it up like I used to and haven't been able to just rub one out like once upon a time.

    Have any of you used these meds before? How long did it take for you to get back to normal sexually?


    stop taking these fucked up unnatural drugs....... would be my advice; live naturally!

    it's just hair.......
  • Posted by a hidden member.
    Log in to view his profile

    Nov 17, 2011 5:24 PM GMT
    Trollileo saidCan someone please take my sexdrive away from me right now...


    You don't want that. You really don't.
  • Posted by a hidden member.
    Log in to view his profile

    Nov 17, 2011 5:27 PM GMT
    I have a friend who took Propecia for a few months and he grew back some significant hair, but it fucked him up. He's still not completely back to normal.

    Not worth it.